View paper:
pdf dvi ps
View abstract:
pdf gif
links page

Graphical interface
Volume 8
Other volumes
Full text search
of NYJM papers
NYJM home

New York Journal of Mathematics 8 (2002), 99-109.

On C*-algebras associated to certain endomorphisms of discrete groups

Ilan Hirshberg

Published: May 9, 2002
Keywords: endomorphisms, crossed products
Subject: 46L55


Let $\alpha:G \rightarrow G$ be an endomorphism of a discrete amenable group such that $[G:\alpha(G)]<\infty$. We study the structure of the $C^*$ algebra generated by the left convolution operators acting on the left regular representation space, along with the isometry of the space induced by the endomorphism.

Author information:
Department of Mathematics, University of California at Berkeley, Berkeley, CA 94720,USA